MathSciNet Relay Station
MathSciNet bibliographic data
MR1159832 35B60 (28A12 35R45)
Wolff, T. H. A property of measures in ${\bf R}^N$ and an application to unique continuation. Geom. Funct. Anal. 2 (1992), no. 2, 225–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement